Get your Health question answered in 3 easy steps

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Took medicine for concentration problem. Getting headache, depression and anxiety. Effective medicine?

Answered by
Dr.
Dr. Jonas Sundarakumar

Psychiatrist

Practicing since :2003

Answered : 2190 Questions

default
Posted on Thu, 24 Jan 2013 in Mental Health
Question: Hi Sir

Please read my medical History and give Suggestion.

History of my life

I am male, 30 years Unmarried

I have completed my MBA in 2007, when I was studying I count concentrate to my
education so I had consult with Physiatrist in mysore, they suggested some mediation (I
forget name) I hade taken tablets some time but I coun,t countiue tablets due my finance
problems and without consulting doctors I stopped tablets. That time itself started my
problems I had been suffering Anxiety and dipression, without reason fear, no mood to
work, heavy head ach, heart beat increase and so on.

However it was going and after some time (in 2008) I consult doctor in Nimans and
they suggested Nexito – 10, when I was taking nexito it was nice and I was happy, due to
sexual problem they stopped nexito 10 and commenced Maxigline 100 mg but this was
no use. In this middle my I coud,t control my sexual earge because I went with call girls
and had sex, this habit keen on going, nearly monthly 3 th 4 times I am going with call
girls.

And again I consult physiatrist in Manipal – Bangalore, fist they suggested Fluvoxine
– 100. but there is no use suggested Milnace 25 mg, due to constipation problem they
changed to Duzela 40 Mg,

Now I am taking Fluvoxine 100 Morning and evening and Duzela 40 Night.

My main problem is I am keep on going with Call girls now it is weekly two time I need
sex that mean call girls required and I have addicted with this. And this matter I did not
told to my doctor, so I need suggestion and medication for this problem.

An also whatever I am taking tablets it is giving problem of constipation and sexual

Please suggest good medition
doctor
Answered by Dr. Jonas Sundarakumar 5 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

Upon review of your current medication, I find that you have are on two different antidepressant medication - Fluvoxine (Fluvoxamine) and Duzella (Duloxetine). Both of them are effective in the treatment of anxiety and depression. Your previous medication has also mostly been with different classes of anti-depressants. Your initial symptoms of low mood, fearfulness, headache, palpitations, etc. also seem to indicate that you are suffering from a mixed anxiety / depressive disorder.

Now, regarding your habit of frequently engaging in call girls, it's a good sign that you have realized that this has become an addiction. The treatment for this will predominantly involve counselling and psychological therapies - to help you control these excessive sexual thoughts and help you overcome this habit. There are many forms effective counselling / psychotherapy techniques like Motivational Enhancement Therapy, Aversion therapy, Hypnotherapy, etc., which can be targetted for this problem. Medication / tablets do not have a major role in the treatment of this problem, since this is predominantly a psychological habituation. So, I would advise you to see a psychiatrist in person for counselling / psychotherapy.

I would suggest the following general measures to help you overcome this problem:

- Firstly, keep your mind active and occupied at all times. Stop being idle. Idle time is not good and your mind will eventually wander away to sexual thoughts. So, find a new hobby or learn something new (like a new sport or a musical instrument); this will keep your mind form being idle and prevent developing these frequent sexual thoughts.

- Regular physical exercise is very important. You can join a gym or have your own exercise schedule. This will not only keep your body healthy but also keep your mind fresh.

- Make plans and goals for your future. You have to make short-term and long-term goals for your life and start working to achieve them. This will keep your mind foccussed and prevent your thoughts from getting scattered.

- Improve your social life. XXXXXXX friends and relatives, go for outings or group activities and keep yourself busy. If you keep staying alone, you are more prone to engage such sexual behaviour.

- Set limits and restrictions for yourself - for example, you can ensure that you don't keep cash in hand and can compulsorily invest your money in some form which is not immediately retrivable. Or you can confide about this problem to a close friend - so that he will be able to monitor your activities and restrict you whenever you have a urge to engage in call girls.

- You can try yoga and meditation. This can help you develop a discipline of your mind and body and help you get a mastery over your thoughts.

Regarding the side effects of the medication, unfortunately most of the antidepressants will have some side effect or the other, and the most common side effect is sexual dysfunction. However, there are certain antidepressants like Bupropion or Mirtazapine, which have relatively minimal sexual side effects. If your side effects are very troubling with the current medication, you can consider changing Fluvoxine to Mirtazapine (Mirtaz) 15mg - to be taken at night. But Fluvoxine has to be gradually reduced before stopping completely. For the constipation problem, I would suggest that you drink plenty of water and take more of fruits and vegetables. You can also try a natural fibre supplement like Naturolax every night (2 spoons of powder mixed in 1 glass of water).

Wish you all the best.

Regards,
Dr. Jonas Sundarakumar
Consultant Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,   ,  
Treatment/Therapy ,   ,  

Recent questions on  Erectile dysfunction

doctor1 MD

my boyfriend is having some impotence problems; he is on medication for diabeties, and is on the HCG injections for weight loss. Could these factors cause impotence or temporary impotence - it isn't all the time, but enough that he is frustrated and embarassed.

doctor1 MD

I am Rahul, 27yr, Suffered from tubercular epididymo orchitis 4yr back & treated with ATD. There is a palpable nodule on the urethra which was painful at the time of diagnosis. There is no problem with micturation. But when erection occurs i appreciate that sensation is reduced due to the pressure effect. Sometimes i feel like a pin prick when glans is touched, I ve consulted with urologist but Dr. told that no need to worry about that. But it causing impotent to some extent due to the pain, i want to remove it, what i ll do??

doctor1 MD

Hi doctor,
One of my friend is getting married in two months and he is experiencing erection problem, because he used to masturbate alot. Now someone told him to massage a little bit (say for 3,4 minutes) with almond oil on penis. The suggester said, it will be helpful as it is good remedy for softening the penis tissues and veins.
Is it harmful or helpful?

doctor1 MD

My husband is 49, 6'4", very healthy-fit. He has been having lung restriction and unusual heart beat feelings. The heart doctor has found an occassional extra heart beat that he is not worried about. The lung doctor has tested his lungs for asthma and says his lungs look great. He quickly runs out of breath doing fairly light exercise, like steps. This is VERY unusual. However, when he does the treadmill at the doctor, he seems to do well. Also, he is experiencing small bruises on his eyelids that come and go, carpal tunnel, and erectile dysfunction. Any connections? The doctors are still testing, but hoping you can provide some insight.

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?